# SDR USAAF00075

- Difficulty date: October 22, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N861US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11297
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - FOUND THE LEFT LOWER BELLY FAIRING EMERGENCY LIGHT TO BE INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY AND POWER SUPPLY.  OPS CHECKED OK.  (M)
